# SDR DL76L070604

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 71,663 hours, 10,829 cycles
- Engine: Pwa PW4060
- Engine time: 45,744 hours, 8,897 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 45,744 hours, 8,897 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SET UP TO PERFORM BORO INSP OF THE LEFT ENG HPC 5TH-15TH STAGES PER AMM 7200-00-206-344-NOO.  THIS DUE TO ENG TREND ALERT AND PREV SURGE REPORT.   FOUND DAMAGE TO THE 7TH STAGE HPC AND AFT.  REPLACED LT ENG.
